Alert archive / Pennsylvania / Tornado Warnings in 2010
Tornado Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 2, 2010, 6:37 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, West Virginia. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 2, 2010, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 13 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:45 PM EDT | HAIL 1.25 | 5 Ene Frankfort Springs, PA | PUBLIC REPORTED HAIL BETWEEN QUARTER AND GOLF BALL SIZE AT THE LOCATION OF DJS DELI IN INDRPENDENCE TWP. BEAVER COUNTY ALONG ROUTE 30 WEST. |
| Jun 2, 7:07 PM EDT | HAIL 0.88 | Oakdale, PA | |
| Jun 2, 7:08 PM EDT | TSTM WND DMG | 5 Se Chester, PA | TREES DOWN |
| Jun 2, 7:10 PM EDT | HAIL 0.88 | 5 Sse Carnot-Moon, PA | |
| Jun 2, 7:10 PM EDT | HAIL 1.75 | Imperial, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349 WFUS51 KPBZ 022237 TORPBZ OHC081-PAC003-007-125-WVC009-029-022315- /O.NEW.KPBZ.TO.W.0002.100602T2237Z-100602T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 637 PM EDT WED JUN 2 2010 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO... NORTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... NORTHEASTERN BROOKE COUNTY IN NORTHERN WEST VIRGINIA... HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 715 PM EDT * AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEW MANCHESTER...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIRTON... TOMLINSON RUN STATE PARK... SUN VALLEY... NEW MANCHESTER... NEW CUMBERLAND... TORONTO... COLLIERS... HARSHAVILLE... RACCOON CREEK STATE PARK... FLORENCE... BURGETTSTOWN... MOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. && LAT...LON 4044 7987 4013 8019 4044 8067 4061 8060 TIME...MOT...LOC 2237Z 288DEG 29KT 4050 8052 $$ WOODRUM
2 follow-up statements
964 WWUS51 KPBZ 022252 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 652 PM EDT WED JUN 2 2010 OHC081-WVC009-029-022302- /O.CAN.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/ JEFFERSON OH-BROOKE WV-HANCOCK WV- 652 PM EDT WED JUN 2 2010 ...THE TORNADO WARNING FOR JEFFERSON COUNTY IN EAST CENTRAL OHIO... AND HANCOCK AND BROOKE COUNTIES IN NORTHERN WEST VIRGINIA IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987 TIME...MOT...LOC 2252Z 288DEG 29KT 4046 8037 $$ PAC003-007-125-022315- /O.CON.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/ WASHINGTON PA-ALLEGHENY PA-BEAVER PA- 652 PM EDT WED JUN 2 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR BEAVER... ALLEGHENY AND WASHINGTON COUNTIES... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RACCOON CREEK STATE PARK...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACCOON CREEK STATE PARK... HARSHAVILLE... FLORENCE... BURGETTSTOWN... MOON... IMPERIAL... MCDONALD... OAKDALE... WILKINSBURG... UPPER SAINT CLAIR... SOUTH SIDE... NORTH SIDE... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987 TIME...MOT...LOC 2252Z 288DEG 29KT 4046 8037 $$
972 WWUS51 KPBZ 022311 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 711 PM EDT WED JUN 2 2010 PAC003-007-125-022322- /O.EXP.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/ WASHINGTON PA-ALLEGHENY PA-BEAVER PA- 711 PM EDT WED JUN 2 2010 ...THE TORNADO WARNING FOR BEAVER...ALLEGHENY AND WASHINGTON COUNTIES EXPIRES AT 715 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987 TIME...MOT...LOC 2312Z 288DEG 29KT 4041 8017 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:56 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 2, 3:56 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 356 PM EDT WED JUN 2 2010 .SYNOPSIS... AN UNSETTLED WEATHER PATTERN WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... A LINE OF SHOWERS AND THUNDERSTORMS THAT BROUGHT SEVERAL REPORTS OF SEVERE WEATHER ACROSS THE MIDWEST LAST NIGHT HAS MOVED ACROSS OHIO AND INTO WESTERN PENNSYLVANIA. THE LINE HAS BROUGHT SOME ISOLATED REPORTS OF SEVERE WEATHER...PRIMARILY LARGE HAIL. MOST OF THE FORECAST AREA REMAINS IN A SEVERE THUNDERSTORM WATCH AT THIS TIME...AND THERE IS SOME UNCERTAINTY AS TO WHETHER ANY ADDITIONAL THUNDERSTORM COVERAGE WILL DEVELOP TO THE WEST OF THE INITIAL LINE OF STORMS. CHANCES FOR SEVERE WEATHER ARE EXPECTED TO LESSEN OVERNIGHT...ALTHOUGH IT CANNOT BE COMPLETELY RULED OUT. COLD FRONT WILL THEN SLOWLY DROP ACROSS THE FORECAST AREA TOMORROW. SPC HAS EXPANDED THE SLIGHT RISK AREA IN THEIR DAY 2 CONVECTIVE OUTLOOK TO MUCH OF OUR FORECAST AREA. ALTHOUGH INSTABILITY VALUES WILL BE LESS THAN TODAY...EXPECT THAT WIND SHEAR WILL STILL BE HIGH ENOUGH TO PROVIDE SOME STORM ORGANIZATION. EVEN WITH EXTENSIVE CLOUD COVER...HIGHS WILL STILL REMAIN A FEW DEGREES ABOVE NORMAL. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... COLD FRONT SHOULD HAVE DROPPED SOUTH OF THE AREA THURSDAY NIGHT...WITH CHANCES FOR SHOWERS DIMINISHING OVERNIGHT. MODELS ARE STILL A BIT UNCERTAIN AS TO HOW FAR SOUTH OF THE CWA THE FRONT WILL HANG UP...BUT WITH THE FRONT DRAPED ACROSS WEST VIRGINIA AND VIRGINIA...WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR FRIDAY...PRIMARILY SOUTH OF THE MASON-DIXON LINE. WILL ACTUALLY HAVE A RELATIVELY DRY PERIOD FRIDAY NIGHT BEFORE YET ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA SATURDAY. WITH LOW PRESSURE ACROSS THE EASTERN GREAT LAKES...COLD FRONT SHOULD DROP THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. HAVE KEPT POPS AT CHANCE LEVELS DUE TO UNCERTAINTIES WITH MODEL TIMING. TEMPS WILL STILL REMAIN ABOVE NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE REGION WILL BE IN A ZONAL FLOW AT THE BASE OF A BROAD TROUGH TO BEGIN THE PERIOD. THERE HAS BEEN A LACK IN CONSISTENCY FROM RUN TO RUN IN THE MODELS...REDUCING CONFIDENCE. HOWEVER...GFS ENSEMBLE/ECMWF SOLUTIONS ARE SOMEWHAT IN AGREEMENT THAT THE BROAD TROUGH WILL AMPLIFY MORE AS ITS AXIS SHIFTS FROM THE UPPER MIDWEST INTO THE GREAT LAKES MONDAY. THE FORECAST IS CLOSEST TO THIS SOLUTION WITH THE AXIS OF THE TROUGH PROGGED TO CROSS THE AREA ON MONDAY WITH THE AREA IN A COOLER...NORTHWESTERLY FLOW IN ITS WAKE ON TUESDAY. IN THIS PATTERN...CONVECTIVE DEVELOPMENT WILL BE POSSIBLE SUNDAY WITH CHANCE POPS THROUGH MONDAY AS A COOLER AIR MASS SETS IN WITH SHOWERS POSSIBLE. POPS BECOME SCHC ON MONDAY AS THE TROUGH AXIS MOVES EAST OF THE AREA. TEMPERATURES ON SUNDAY WILL BE NEAR NORMAL VALUES. FOR MONDAY AND TUESDAY...WITH LIKELY CLOUD COVERAGE AND A COOLER AIR MASS SETTING IN...HIGHS WILL BE 5 TO 10 DEGREES BELOW NORMAL. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THUNDERSTORMS ARE CURRENTLY PROGRESSING ACROSS EAST CENTRAL OHIO AS OF 18Z. TSRA TEMPO GROUPS HAVE BEEN ADDED TO THE TERMINALS TO TIME THE PASSAGE OF THE CONVECTION. MODELS HAVE HINTED AT ANOTHER LINE OF STORMS DEVELOPING BEHIND THIS INITIAL LINE SO CONTINUED THE MENTION OF TSRA FOR ALL TERMINALS THROUGH 02Z. GUSTY WINDS AND HAIL CAN BE EXPECTED WITH THESE STORMS. FRONTAL SYSTEM WILL SLOWLY PUSH SOUTH AND STALL OVER THE REGION CONTINUING THE CHANCE OF RESTRICTIONS IN SHOWERS AND THUNDERSTORMS OVERNIGHT AND INTO TOMORROW. CONDITIONS WILL IMPROVE THURSDAY NIGHT AS HIGH PRESSURE BUILDS IN. VFR CONDITIONS CAN BE EXPECTED FRIDAY AND FRIDAY NIGHT BEFORE ANOTHER UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT PUSHES ACROSS THE GREAT LAKES ON SATURDAY. && .EQUIPMENT... THE WSR 88D AT PITTSBURGH...KPBZ...IS OPERATIONAL BUT IN DEGRADED MODE DUE TO LOW POWER OUTPUT. ADDITIONAL PARTS ARE ON ORDER AND MORE MAINTENANCE WILL BE COMPLETED DURING THE NEXT COUPLE OF DAYS. ALTERNATE RADARS INCLUDE KRLX...KILN...KCLE...AND KCCX. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 2, 1:47 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 147 PM EDT WED JUN 2 2010 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-031200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL- 147 PM EDT WED JUN 2 2010 ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ012-021>023-041-031200- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 147 PM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 2, 4:35 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT WED JUN 2 2010
PAZ021-030-022115-
ALLEGHENY PA-WESTMORELAND PA-
435 PM EDT WED JUN 2 2010
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY AND WESTMORELAND...
AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER DOWNTOWN PITTSBURGH...MOVING EAST
AT 25 MPH. THESE STORMS COULD PRODUCE BRIEF HEAVY DOWNPOURS REDUCING
VISIBILITY AND CAUSING PONDING ON ROADWAYS...IN ADDITION TO
HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF UP TO 45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
SOUTH SIDE... NORTH SIDE... MCKEES ROCKS...
DOWNTOWN PITTSBURGH... CARNEGIE...
FOX CHAPEL... WILKINSBURG... WEST MIFFLIN...
MCKEESPORT... PENN HILLS... TURTLE CREEK...
MONROEVILLE...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4053 7955 4021 7962 4039 8011 4045 8009
4051 8001Local storm report, Jun 2, 5:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 ENE CARNEGIE 40.43N 80.01W
06/02/2010 ALLEGHENY PA LAW ENFORCEMENT
ROOF DAMAGE AND TREES DOWN.
0530 PM HAIL MALVERN 40.69N 81.18W
06/02/2010 E0.75 INCH CARROLL OH TRAINED SPOTTER
&&
TGREENLocal storm report, Jun 2, 5:59 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG NEW CUMBERLAND 40.50N 80.61W
06/02/2010 HANCOCK WV LAW ENFORCEMENT
TREES DOWN
&&
LHENDRICLocal storm report, Jun 2, 6:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SALINEVILLE 40.62N 80.84W
06/02/2010 E0.88 INCH COLUMBIANA OH TRAINED SPOTTER
&&
TGREENLocal storm report, Jun 2, 6:09 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
609 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 N CARROLLTON 40.62N 81.09W
06/02/2010 CARROLL OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
LHENDRICLocal storm report, Jun 2, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
632 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG IRONDALE 40.57N 80.73W
06/02/2010 JEFFERSON OH AMATEUR RADIO
TREE BLOWN DOWN ONTO HOUSE
&&
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 51 min |
| Jun 2, 4:23 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| Jun 2, 4:35 PM EDT | Special Weather Statement | PBZ | Allegheny | 40 min |
| Jun 2, 6:18 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 42 min |
| Jun 2, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 46 min |
| Jun 2, 7:13 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 47 min |
| Jun 2, 7:41 PM EDT | Special Weather Statement | PBZ | Lawrence | 34 min |
| Jun 2, 7:52 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence | 38 min |
| Jun 2, 7:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 64 min |
| Jun 2, 12:41 PM EDT | Special Weather Statement | PBZ | Coshocton | 49 min |
| Jun 2, 12:51 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 39 min |
| Jun 2, 1:44 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 61 min |
| Jun 2, 2:35 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson | 55 min |
| Jun 2, 5:15 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 45 min |
| Jun 2, 5:51 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 39 min |
| Jun 2, 6:01 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana, Jefferson | 44 min |
Nearby
Tornado Warnings in Pennsylvania, 2010Tornado Warnings in West Virginia, 2010Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.